# SDR AUS20021022

- Difficulty date: September 6, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 89741016
- Condition: Faulty
- Location: Propeller
- Part time: 610 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

(AUS) RT ENGINE PROPELLER GOVERNOR SUSPECT FAULTY.
